# SDR UPS04441740

- Difficulty date: January 4, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 91,214 hours, 22,751 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN DECK - BS 555 RT STR 26 STR WEB I/B FLANGE FOUND CRACKED AS MARKED.  MAIN DECK - BS 555 RIGHT STR 26 STR WEB I/B FLANGE REPAIRED AS PER SRM 51-40-03 FIG 3.
